# SDR DALA1255583738

- Difficulty date: November 9, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 33,433 hours, 16,850 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202778
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SPLICE STRAP AT BS 727B AT LBL 45 HAS CRACK AT AFT OTBD HOLE. REPAIRED SEAT TRACK IAW 508434-14.
